The hamiltonian formalism in higher order variational problems
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 3, pp. 295-315.
@article{AIHPA_1982__37_3_295_0,
     author = {Francaviglia, Mauro and Krupka, Demeter},
     title = {The hamiltonian formalism in higher order variational problems},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {295--315},
     publisher = {Gauthier-Villars},
     volume = {37},
     number = {3},
     year = {1982},
     mrnumber = {694590},
     zbl = {0516.70022},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1982__37_3_295_0/}
}
TY  - JOUR
AU  - Francaviglia, Mauro
AU  - Krupka, Demeter
TI  - The hamiltonian formalism in higher order variational problems
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1982
SP  - 295
EP  - 315
VL  - 37
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1982__37_3_295_0/
LA  - en
ID  - AIHPA_1982__37_3_295_0
ER  - 
%0 Journal Article
%A Francaviglia, Mauro
%A Krupka, Demeter
%T The hamiltonian formalism in higher order variational problems
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1982
%P 295-315
%V 37
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1982__37_3_295_0/
%G en
%F AIHPA_1982__37_3_295_0
Francaviglia, Mauro; Krupka, Demeter. The hamiltonian formalism in higher order variational problems. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 3, pp. 295-315. http://www.numdam.org/item/AIHPA_1982__37_3_295_0/

[1] P. Dedecker, On the Generalization of Symplectic Geometry to Multiple Integrals in the Calculus of Variations, in Differential Geometrical Methods in Mathematical Physics, K. Bleuler ed., Lecture Notes in Math., t. 570, Springer-Verlag, Berlin, 1975, p. 395-496. | MR | Zbl

[2] A. Trautman, Invariance of Lagrangian systems, in General Relativity: Papers in honour of J. L. Synge, L. o'Raifeartaigh ed., Clarendon Press, Oxford, 1972, p. 85-99. | MR | Zbl

[3] H. Goldschmidt, S. Sternberg, Ann. Inst. Fourier (Grenoble), t. 23, 1973, p. 203- 267. | Numdam | MR | Zbl

[4] P.L. Garcia, The Poincaré-Cartan Invariant in the Calculus of Variations, in Symposia Math., t. 14, Academic Press, New York, 1974, p. 219-246. | MR | Zbl

[5] P.L. Garcia, A. Péréz-Rendon, Comm. Math. Phys., t. 13, 1969, p. 24-44. | MR | Zbl

[6] V. Aldaya, J.A. De Azcárrága, Geometric Formulation of Classical Mechanics and Field Theory, Rivista Nuovo Cimento, Ser. 3, t. 3, 10, 1980. | MR

[7] D. Krupka, Some Geometric Aspects of Variational Problems in Fibered Manifold, Folia Fac. Sci. Nat. U. J. E. P. Brunensis, t. 15, 10, 1973, p. 1-65.

[8] D. Krupka, J. Math. Anal. Appl., t. 49, 1975, p. 180-206, 469-476. | Zbl

[9] D. Krupka, Natural Lagrangian Structures, Banach Center Publications (Differential Geometry Semester, Warsaw, October 1979). | Zbl

[10] P.R. Rodrigues, J. Math. Phys., t. 18, 1977, p. 1720-1723. | MR | Zbl

[11] I. Kolář, Scripta Fac. Sci. Nat. U. J. E. P. Brunensis, Physica, n°) 3-4, t. 5, 1975, p. 249-254. | MR

[12] R. Ragionieri, R. Ricci, Boll. Un. Mat. Italiana (5), t. 18 B, 1981, p. 119-130. | MR | Zbl

[13] P.R. Rodrigues, Comptes Rendus Ac. Sci. Paris, t. 282 A, 1976, p. 1307-1309. | Zbl

[14] L.M.C.S. Rodrigues, P.R. Rodrigues, Am. J. Phys., t. 38 (5), 1970, p. 557-560.

[15] V. Aldaya, J.A. De Azcárrága, J. Math. Phys., t. 19 (9), 1978, p. 1869-1875. | MR | Zbl

[16] R. Hermann, Differential Geometry and the Calculus of Variations. Academic Press, New York, 1968. | MR | Zbl

[17] D. Krupka, Přirozené Lagrangeovy struktury, DrSc. Dissertation, Mathematical Institute of the ČSAV, Prague, 1978. | MR

[18] D. Krupka, Lepagean Forms and Higher Order Variational Theories, in : Proceedings IUTAM-ISIMM Symposium, Torino June 1982, A. LICHEROWICZ et al. eds. (to appear in 1983). | MR | Zbl